MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; SILICONE CATHETER FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; SILICONE CATHETER FOLEY TRAY
Model Number 897516
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the iodine pack leaked inside of the tray.
 
Additional Manufacturer Narrative
The reported issue (the iodine pack had leaked inside of the tray), was confirmed, as unknown.During the visual evaluation was found the iodine leaked.The swab stick damaged the iodine package.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿contents: this preconnected closed system foley tray includes: bardex® all-silicone foley catheter, statlock® foley stabilization device, tamper evident tubing junction seal, ez-lok® needleless urine sample port, 2000ml (approx.Vol.) collection bag, anti-reflux chamber, control-fit¿ outlet device.String hanger, attached sheeting clip, underpad, fenestrated drape, latex-free gloves, 3 antiseptic swab sticks, 10cc lubricating jelly syringe, prefilled 10cc syringe of sterile water, specimen container with cap and label, hand sanitizer, castile soap towelettes sterile unless package is open or damaged, except for the hand sanitizer and castile soap towelettes which are not terminally sterilized." (b)(4).
 
Event or Problem Description
It was reported that the iodine pack leaked inside of the tray.

Brand Name
BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER
Common Device Name
SILICONE CATHETER FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6841787
Report Number1018233-2017-04597
Device Sequence Number13627989
Product Code EZL
UDI-Device Identifier00801741025020
UDI-Public(01)00801741025020
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number897516
Device Catalogue Number897516
Device Lot NumberNGBR2218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1